zbMATH — the first resource for mathematics

Congruences in isols with a finite modulus. (English) Zbl 0084.00901

Full Text: DOI EuDML
[1] Dekker, J. C. E.: A non-constructive extension of the number system, two abstracts. J. Symbolic Logic20, 204–205 (1955).
[2] Dekker, J. C. E., andJ. Myhill: Recursive equivalence types, monograph, to be published in 1959 by the University of California Press. · Zbl 0249.02021
[3] Hardy, G. H., andE. M. Wright: An introduction to the theory of numbers. VII+419 pp., 3rd ed. Oxford: Clarendon Press 1954. · Zbl 0058.03301
[4] Perott, M. J.: Sur le théorème de Fermat. Bull. des Sci. Math. 2me Série24, 175–176 (1900). · JFM 31.0184.01
[5] Skolem, Th.: Über die Nicht-charakterisierbarkeit der Zahlenreihe mittels endlich oder abzählbar unendlich vieler Aussagen mit ausschließlich Zahlenvariablen. Fund. Math.23, 150–161 (1934). · Zbl 0010.04902
[6] Skolem, Th. et alii. Mathematical interpretation of formal systems. VIII+113 pp. Amsterdam: North-Holland Pu. Co. 1955. · Zbl 0068.24603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.